# SDR UPS04441804

- Difficulty date: January 23, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON - LOWER CAVITY NEAR NAC STA 211 RT VERT SUPPORT RIB CRACKED.  NR 4 PYLON - LOWER CAVITY NEAR NAC 221 RT VERTICAL SUPPORT FRAME REPLACED AS PER SRM 51-10-01 PAGE 8.
